# SDR SIMA20151205001

- Difficulty date: December 5, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 28,099 hours, 23,984 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BEHIND PILOT SEAT INOPERATIVE.  R & R FLASHLIGHT BEHIND PILOT SEAT IAW AMM 33 0-16.  OPERATIONS CHECKED GOOD.
